Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Laproscopic surgery,bleeding ovarian cyst,appendix removal.

Hi, I had laparoscopic surgery on Tuesday (5 days ago). The reason of the surgery was bleeding on my ovarian cyst . Furthermore, they took my appendicitis . Now I use two antibiotics, one is aksef (Sefuroksim Aksetil) and the other is Biteral (Ornidazol). They will cease tomorrow morning. Today I want to smoke marijuana. Is it dangerous for me?
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response

I do not believe that there is any interaction between marijuana and the medications that you are on.

Also, assuming that you just had a routine laparoscopy with no concern regarding infection within the pelvis (i.e. it was just a bleeding ruptured cyst), then there is no reason that you should still be on antibiotics. The standard of care is to just give you one dose within 30 minutes of the start of the procedure.

I hope this helps!
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor